# SDR 96ZZZX1968

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N3186N
- Make and model: Bell 206B-3
- Aircraft serial: 3805
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 20606210114
- Condition: Broken
- Location: Engine
- Part time: 5,036 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION, MECHANIC FOUND ENGINE LOOSE.  FURTHER INVESTIGATION REVEALED FORWARD RT MOUNT SEVERELY CORRODED AND BROKEN IN HALF.  CORROSION AND BREAK WAS CONCEALED BY CLAMSHELL DAMPER.  CORRODED MOUNT GIVEN TO BELL TECH REP.  MOUNT WAS REPLACED AND CLAMSHELL REMOVED PER TB 206-89-129A.
